# SDR DALA2017040602767

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORRODED ON PREVIOUS FRAME REPAIR BS 1309, LONGERON 29L IN THE AFT CARGO BAY.   THE REPAIR WAS REPLACED IAW SRM 53-03D, FIG 2A.
